JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Characterizations of Zero-Term Rank Preservers of Matrices over Semirings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 4,  2014, pp.619-627
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.4.619
 Title & Authors
Characterizations of Zero-Term Rank Preservers of Matrices over Semirings
Kang, Kyung-Tae; Song, Seok-Zun; Beasley, LeRoy B.; Encinas, Luis Hernandez;
  PDF(new window)
 Abstract
Let denote the set of all matrices over a semiring S. For , zero-term rank of A is the minimal number of lines (rows or columns) needed to cover all zero entries in A. In [5], the authors obtained that a linear operator on preserves zero-term rank if and only if it preserves zero-term ranks 0 and 1. In this paper, we obtain new characterizations of linear operators on that preserve zero-term rank. Consequently we obtain that a linear operator on preserves zero-term rank if and only if it preserves two consecutive zero-term ranks k and k + 1, where if and only if it strongly preserves zero-term rank h, where .
 Keywords
Semiring;zero-term rank;linear operator;(strongly) preserve;
 Language
English
 Cited by
 References
1.
L. B. Beasley and N. J. Pullman, Boolean rank preserving operators and Boolean rank-1 spaces, Linear Algebra Appl., 59(1984), 55-77. crossref(new window)

2.
L. B. Beasley and N. J. Pullman, Semiring rank versus column rank, Linear Algebra Appl., 101(1988), 33-48. crossref(new window)

3.
L. B. Beasley and N. J. Pullman, Linear operators that preserve term rank-1, Proc. Roy. Irish Acad., 91(1990), 71-78.

4.
L. B. Beasley, S. Z. Song and S. G. Lee, Linear operators that preserve zero-term rank of Boolean matrices, J. Korean Math. Soc., 36(6)(1999), 1181-1190.

5.
L. B. Beasley, S. Z. Song and S. G. Lee, Zero-term rank preservers, Linear and Multilinear Algebra, 48(2001), 313-318. crossref(new window)

6.
K. T. Kang, S. Z. Song and L. B. Beasley, Linear preservers of term ranks of matrices over semirings, Linear Algebra Appl., 436(2012), 1850-1862. crossref(new window)